advertisement
Question
Posted by: Gabrielle | 2011/03/20

Iron tabs

Please advise, I have iron deficieny anemia at the moment, I''m taking Autrin. I have to check my levels in a month. Is there a possibility I could have to much iron stores by then? I''ve heard to much iron can lead to liver problems.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi G

If taken as prescribed the chance of your iron levels being too high is rather small. Acute iron poisoning (i.e. in the case of an overdose of iron-containing tablets) is more likely to cause liver damage, than a-pill-a-day dose.

You have no reason for concern!
All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/03/23

Hi G

If taken as prescribed the chance of your iron levels being too high is rather small. Acute iron poisoning (i.e. in the case of an overdose of iron-containing tablets) is more likely to cause liver damage, than a-pill-a-day dose.

You have no reason for concern!
All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement